Alert archive / New Hampshire / Special Weather Statements in 2012
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jun 22, 2012, 5:49 PM EDT for Cheshire County, New Hampshire. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2012, 5:49 PM EDT (21:49 UTC)
- Expired
- Jun 22, 2012, 6:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Boston/Norton, MA
County Cheshire County, NH
The radar
The Boston radar (KBOX), 142 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
680 WWUS81 KBOX 222149 SPSBOX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 549 PM EDT FRI JUN 22 2012 NHZ011-222245- CHESHIRE NH- 549 PM EDT FRI JUN 22 2012 AT 548 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND PENNY SIZED HAIL 2 MILES SOUTHEAST OF KEENE...MOVING EAST AT 20 MPH. * SOME LOCATIONS AFFECTED INCLUDE...MARLBOROUGH...SULLIVAN... ROXBURY...NELSON AND HARRISVILLE. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED ROADS. && LAT...LON 4307 7207 4285 7207 4288 7231 4300 7234 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jun 22, 3:05 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 22, 3:05 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 305 PM EDT FRI JUN 22 2012 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT AND EARLY SATURDAY FOLLOWED BY COOLER WEATHER THIS WEEKEND BUT STILL ABOVE NORMAL TEMPERATURES. LOW PRESSURE AND ANOTHER FRONT WILL APPROACH BY EARLY NEXT WEEK...WHICH WILL SLOWLY MOVE ACROSS THROUGH MID WEEK BRINGING COOLER TEMPERATURES AND AN INCREASED THREAT OF SHOWERS. && .NEAR TERM /THROUGH TONIGHT/... SEVERE THUNDERSTORM WATCH 417 IN EFFECT FOR WESTERN MA AND N CT UNTIL 9 PM. DEEP LAYER SHEAR IS RELATIVELY WEAK...LESS THAN 30 KT...AND MID LEVEL LAPSE RATES ARE MARGINAL BUT INSTABILITY IS ROBUST WITH MLCAPES 2000 J/KG POKING INTO W NEW ENG. GIVEN MAGNITUDE OF INSTABILITY AND INVERTED V SOUNDING PROFILE...POTENTIAL EXISTS FOR A FEW WET MICROBURSTS WITH DAMAGING WIND THE MAIN SEVERE WX THREAT. LARGE HAIL ALSO A THREAT AND ANY STORMS WILL ALSO HAVE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL GIVEN HIGH PWATS OF 1.5 TO 2". FLASH FLOODING WOULD BE A CONCERN IF STORMS CAN TRAIN OVER A PARTICULAR AREA. THE MAIN FOCUS THROUGH MUCH OF THE AFTERNOON WILL BE IN THE INTERIOR THEN MAIN ACTION WILL SHIFT TO THE COASTAL PLAIN TONIGHT INVOF OF DEEP LAYER THETA-E RIDGE ALONG AND AHEAD OF THE COLD FRONT WHICH STALLS NEAR THE COAST. INTENSITY OF CONVECTION SHOULD WEAKEN TONIGHT AS SFC INSTABILITY DECREASES...BUT SLIGHT MID LEVEL COOLING AND LOW LEVEL CONVERGENCE SHOULD ALLOW SHOWERS/SCT TSTMS TO PERSIST AS THEY MOVE EAST. A FEW STRONG TSTMS POSSIBLE...BUT MAIN THREAT TONIGHT WILL BE HEAVY RAINFALL WITH ISOLD FLOODING POSSIBLE ESPECIALLY IF WE HAVE TRAINING CELLS ALONG SLOW MOVING/STALLED BOUNDARY. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... SATURDAY... SHOWERS AND A FEW EMBEDDED TSTMS MAY LINGER INTO SAT MORNING...ESPECIALLY ACROSS SE NEW ENG COAST NEAR FRONTAL BOUNDARY. OTHERWISE EXPECT GRADUAL IMPROVING CONDITIONS FROM WEST TO EAST AS DRIER MID LEVEL AIR WORKS INTO THE REGION. HOWEVER...FAIRLY POTENT MID LEVEL SHORTWAVE AND ASSOCD COOLING ALOFT MOVES ACROSS THE REGION IN THE AFTERNOON. THERE WILL BE MODEST INSTABILITY DEVELOPING WITH CAPES AROUND 1000 J/KG AND STEEPENING MID LEVEL LAPSE RATES WHICH MAY ALLOW ADDITIONAL TSTMS TO DEVELOP. PRIMARY AREA WILL BE EAST OF CT VALLEY. DEEP LAYER SHEAR INCREASES WITH APPROACH OF THE SHORTWAVE WITH 0-6KM SHEAR AROUND 40 KT. THUS...POTENTIAL EXISTS FOR A FEW STRONG TO SEVERE TSTMS IF STORMS CAN FIRE IN THE AFTERNOON. MAX TEMPS WILL BE COOLER BUT STILL ABOVE NORMAL WITH READINGS IN THE LOW TO MID 80S...EXPCEPT 70S HIGHER TERRAIN AND E COASTAL MA WHERE SEABREEZES LIKELY. SATURDAY NIGHT... THERE IS A LOW PROB OF A LEFTOVER SHOWER/TSTM NEAR THE COAST SAT EVENING...OTHERWISE CLEARING SKIES AS FRONT FINALLY MOVES OFFSHORE WITH HIGH PRES BUILDING IN FROM THE WEST. COOLER AND DRIER AIRMASS WITH MIN TEMPS IN THE 50S TO LOWER 60S. && .LONG TERM /SUNDAY THROUGH FRIDAY/... SUNDAY AND SUNDAY NIGHT... * FANTASTIC SUNDAY * INCREASING CLOUDS AND CHANCES FOR SHOWERS INTO LATE SUNDAY NIGHT AM MORE CONFIDENT OF A DRY AND SEASONABLE SUNDAY. WEAK RIDGING AND SFC HIGH PRES /ANTICYCLONIC FLOW/ COUPLED WITH A MID-LVL DRY PUNCH IN WAKE OF SATURDAYS SYSTEM SHOULD KEEP THINGS QUIET UNDER LIGHT W/NWLY FLOW. EXPECTING PREVAILING SUBSIDENCE. ALSO ANTICIPATING A REMNANT COOLER AIRMASS ALOFT AND WELL-MIXED LOW-LVLS RESULTING IN MAX TEMPS INTO THE LOW 80S /PERHAPS SOME GUSTS 10 TO 15 MPH/. FOCUS PERTAINS MORESO TO THE LATE EVNG PD AS SHRTWV ENERGY DIGGING SEWD AROUND THE BROADER MID-UPR LVL LOW OVER THE HUDSON BAY RGN WILL INVIGORATE SFC CYCLOGENESIS AND ATTENDANT COLD FRNT INTO THE NY HUDSON RVR VLY. THE BEGINNING STAGES SUGGEST THE LOW-MID LVL SUB- TROPICAL MOISTURE TRANSPORT WILL BE WEAK /LESSER ON PWATS/...SO WILL RETRACT PRIOR THINKING OF HEAVY RAIN AND GO WITH LIGHT TO MODERATE SHOWERS. THERE ARE HINTS OF MINOR ELEVATED INSTABILITY WITHIN AN ENVIRONMENT OF INCREASING SHEAR. THE SFC COLD FRNT AND BETTER FRONTOGENETICAL LIFT WILL BE W OF THE AREA. BUT DURING A NOCTURNAL PD...NOT CONFIDENT ON THUNDERSTORMS INTO MON MORN. WLY FLOW BECOMING S/SWLY...INCREASING CLOUDS...STAYING MILD OVRNGT. CHC TO LIKELY POPS WARRANTED WITHIN THE LEFT EXIT RGN OF THE JET AXIS ROUNDING THE BROADER TROF AND USHERING DECENT UPR LVL DIFLUENCE. MONDAY AND MONDAY NIGHT... * SHOWERS AND THUNDERSTORMS MUCH OF THE DAY * IMPROVING OVERNIGHT WITH GRADUAL CLEARING SFC COLD FRNT SLIDES THRU THE RGN MAINLY DURING THE DAY. WHILE DEEP LYR FORCING IS APPARENT...THERE ARE A FEW UNDERLYING QUESTIONS CONCERNING AVAILABLE INSTABILITY AND SUBTROPICAL MOISTURE. THE CLOSE PROXIMITY OF THE COLD FRNT BY MORNING WITH ATTENDANT CLOUDS MAY LIMIT DIURNAL HEATING. THE SPEED AT WHICH THE MAIN SHRTWV ENERGY AND CLOSED LOW DIVING SEWD INTO NEW ENGLAND MAY SHUNT THE BETTER SUB- TROPICAL MOIST AXIS AND DYNAMICS NORTH AND OFFSHORE. THESE ARE QUESTIONS TO BE CONSIDERED AS WE GET CLOSER IN TIME...BUT FEEL DURING THE DAY ITS A SAFE BET FOR A BROAD AREA OF SHOWERS WITH SCTD THUNDERSTORMS /PSBLY SEVERE/ GRADUALLY MOVING OUT OF THE FCST RGN OVRNGT. MID-LVL DRY PUNCH FOLLOWS TO THE REAR OF THE LIFTING COLD FRNT AND OCCLUDING SYS INTO THE S HUDSON BAY RGN. WHILE SHOWERS LINGER FOR THE ERN AREA TO AROUND MIDNIGHT...ANTICIPATING A GRADUAL CLEARING INTO TUE MORN UNDER W/NWLY FLOW. TUESDAY INTO WEDNESDAY... * OCCLUDING LOW PRESSURE OVER THE REGION * CHANCES FOR DAYTIME SHOWERS AND THUNDERSTORMS A STRONG RIDGE OVER THE WRN ATLANTIC ACTS TO BLOCK THE MARITIME FLOW. AFOREMENTIONED STRONG CLOSED LOW OCCLUDES ACROSS THE ST LAWRENCE VLY. AS HIGH PRES AND DRIER AIR ENTRAINS TO THE REAR OF THE OCCLUSION FROM THE CENTRAL PLAINS...THE BROAD CYCLONIC FLOW ACROSS NEW ENGLAND COUPLED WITH DAYTIME HEATING /WELL-MIXED LOW-LVLS/ AND MOISTURE WRAPPING THRU THE OCCLUSION WILL LEND TO DIURNALLY DRIVEN SHOWERS...ESPECIALLY ACROSS NRN/WRN INTERIOR NEW ENGLAND. WILL INVOKE CHC POPS MAINLY FOR THE DAYTIME PERIODS...WITH PARTLY TO MOSTLY CLOUDY CONDITIONS. UNDER A SUBSTANTIALLY COOLER AIRMASS... EXPECT MAX TEMPS TO NEAR SEASONABLE LVLS. OF INTERESTING NOTE...H5 TEMPS DIFFER SLGTLY AMONGST LONG-TERM FCST GUIDANCE...COOLER VALUES INVOKE THE POSSIBILITY OF INSTABILITY AND PERHAPS A THUNDERSTORM THREAT. THURSDAY INTO THE WEEKEND... * AN UNCERTAIN FORECAST PENDING THE EVOLUTION OF THE OCCLUDED LOW DETERMINISTIC LONG-RANGE FCST GUIDANCE DIFFERS ON THE EVOLUTION OF THE LIFTING OCCLUSION SUBSEQUENTLY FOLLOWED BY SHRTWV ENERGY AND ATTENDANT TROF AXIS ROTATING THRU THE FCST RGN. WHILE FRI LOOKS TO REMAIN DRY...THERE STANDS THE CHC OF ANOTHER SYNOPTIC WET WX SYS FOR THE WEEKEND. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT MODERATE...30 PERCENT TO 60 PERCENT HIGH...GREATER THAN 60 PERCENT OVERVIEW... MODERATE CONFIDENCE. SCT SHOWERS/TSTMS WILL BE ACCOMPANIED BY BRIEF MVFR/IFR CONDITIONS THROUGH THIS EVENING...OTHERWISE MAINLY VFR. ACTIVITY WILL BE FOCUSED IN THE INTERIOR THIS AFTERNOON SHIFTING TO THE COASTAL PLAIN LATER TONIGHT. SHOWERS AND EMBEDDED THUNDERSTORMS MAY LINGER ON THE COASTAL PLAIN INTO SATURDAY MORNING WITH MVFR CONDITIONS OVER THE CAPE/ISLANDS. THERE IS A LOW PROB FOR ADDITIONAL SHOWERS/TSTMS DEVELOPING SAT AFTERNOON WHICH COULD PRODUCE BRIEF MVFR CONDITIONS. OTHERWISE...CLEARING SAT NIGHT WITH LOW PROB OF PATCHY LATE NIGHT FOG. KBOS TAF...MODERATE TO HIGH CONFIDENCE IN MAINLY VFR CONDITIONS THROUGH SATURDAY...BUT A BRIEF PERIOD OF MVFR IS POSSIBLE IN ANY SHOWERS/TSTMS WHICH DEVELOP THROUGH TONIGHT. WE HAVE A WEAK SEABREEZE DEVELOPING AROUND 21Z BUT CONFIDENCE IS LOW. KBDL TAF...MODERATE TO HIGH CONFIDENCE IN VFR CONDITIONS THROUGH SAT. HOWEVER...MAY TO SEE A PERIOD OR TWO OF MVFR/IFR CONDITIONS IN ANY SHOWERS/TSTMS THAT DEVELOP THROUGH EARLY THIS EVENING. OUTLOOK...SUNDAY THROUGH TUESDAY... SUNDAY...HIGH CONFIDENCE. VFR. INCREASING MID-UPR LVL CLOUDS. WLY FLOW. SUNDAY NIGHT INTO MONDAY NIGHT...MODERATE CONFIDENCE. COLD FRNT WITH SHRA/TSRA...OFFSHORE BY MON EVNG. ANTICIPATING CIG AND VSBY IMPACTS DOWN TO IFR /ESPECIALLY DURING THE DAY MONDAY WITH PSBL STRONGER STORMS AND HEAVIER RAINS...GUSTY WINDS ALSO PSBL/. GRADUAL IMPROVEMENT WITH LIFTING CIGS MON NGT. SLY WINDS BACKING OUT OF THE NW WITH COLD FRNT PASSAGE. TUESDAY INTO WEDNESDAY...MODERATE CONFIDENCE. DAYTIME DRIVEN SHRA AND PSBL TSRA. INTERMITTENT IMPACTS AT TERMINALS MVFR-IFR/. MUCH OF THE FCST PD...PREVAILING VFR. && .MARINE... HIGH CONFIDENCE. WINDS AND SEAS WILL REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS THROUGH SATURDAY NIGHT WITH A WEAK PRESSURE GRADIENT IN PLACE. THE MAIN CONCERN FOR MARINERS WILL BE THE POTENTIAL FOR A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS AND FREQUENT LIGHTNING TONIGHT. ALSO A LOW PROBABILITY OF SCT TSTMS DEVELOPING SAT AFTERNOON. OUTLOOK...SUNDAY THROUGH WEDNESDAY... WINDS AND SEAS TO REMAIN BELOW SMALL CRAFT ADV FOR MUCH OF THE PD. SHOWERS AND THUNDERSTORMS EXPECTED ACROSS THE WATERS MON INTO MON NGT. THE BETTER CHC FOR WINDS AND SEAS EXCEEDING SMALL CRAFT ADV WILL BE DURING THE SUNDAY NGT INTO MON NGT TIMEFRAME WITH STRONG SLY FLOW ALONG AND AHEAD OF THE COLD FRNT. && .CLIMATE... RECORD HIGH TEMPERATURES FOR TODAY: BOSTON - 97 SET IN 1983 PROVIDENCE - 96 SET IN 1941 HARTFORD - 95 SET IN 1921 WORCESTER - 91 SET IN 1941 && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...KJC/SIPPRELL NEAR TERM...KJC SHORT TERM...KJC LONG TERM...SIPPRELL AVIATION...KJC/SIPPRELL MARINE...KJC/SIPPRELL CLIMATE...
Hazardous weather outlook, Jun 22, 3:13 PM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 313 PM EDT FRI JUN 22 2012 MAZ004>007-012>024-026-NHZ011-012-015-RIZ001>008-231915- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 313 PM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING AWAY FROM THE COAST. THE MAIN THREAT WILL BE ISOLATED DAMAGING WIND GUSTS AND LARGE HAIL. SOME THUNDERSTORMS MAY ALSO PRODUCE HEAVY RAINS THAT MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A LOW PROBABILITY OF A FEW STRONG THUNDERSTORMS DURING SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ002>004-MAZ002-003-008>011-231915- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- 313 PM EDT FRI JUN 22 2012 ...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SOME THUNDERSTORMS MAY ALSO PRODUCE HEAVY RAINS THAT MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A LOW PROBABILITY OF A FEW STRONG THUNDERSTORMS DURING SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-231915- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 313 PM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE MAY BE SOME STRONG THUNDERSTORMS ACROSS THE COASTAL WATERS LATE THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE SQUALLY WINDS POSSIBLY UP TO GALE FORCE AS WELL AS FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME STRONG THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING AND AFTERNOON. ANY STORM MAY PRODUCE GUSTS UP TO GALE FORCE AS WELL AS FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 22, 4:21 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
421 PM EDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL WILLIMANTIC 41.72N 72.22W
06/22/2012 M1.00 INCH WINDHAM CT AMATEUR RADIO
&&
AEDSpecial weather statement, Jun 22, 4:23 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
423 PM EDT FRI JUN 22 2012
CTZ003-004-RIZ001-003-004-222130-
EASTERN KENT RI-NORTHWEST PROVIDENCE RI-TOLLAND CT-WESTERN KENT
RI-WINDHAM CT-
423 PM EDT FRI JUN 22 2012
AT 418 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL 5
MILES WEST OF SCOTLAND...OR ABOUT OVER WILLIMANTIC...MOVING EAST AT
25 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...SCOTLAND...CHAPLIN...ASHFORD...
UNION...HAMPTON...EASTFORD...CANTERBURY...PLAINFIELD...BROOKLYN...
POMFRET...WOODSTOCK...DANIELSON...STERLING...PUTNAM...KILLINGLY...
THOMPSON...FOSTER...COVENTRY AND WEST WARWICK.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
&&
LAT...LON 4166 7214 4201 7218 4200 7182 4167 7149
4164 7199Special weather statement, Jun 22, 4:26 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
426 PM EDT FRI JUN 22 2012
CTZ002-003-222130-
HARTFORD CT-TOLLAND CT-
426 PM EDT FRI JUN 22 2012
AT 422 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WINDS UP TO 50
MILES PER HOUR AND SMALL HAIL OVER SOUTH WINDSOR...OR ABOUT 4 MILES
NORTH OF EAST HARTFORD...MOVING EAST AT 20 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...ENFIELD...MANCHESTER...VERNON...
ROCKVILLE...ELLINGTON...BOLTON...SOMERS...ANDOVER...TOLLAND...
COVENTRY...STAFFORD SPRINGS...STAFFORD AND WILLINGTON.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS.
&&
LAT...LON 4181 7295 4184 7294 4195 7268 4202 7224
4172 7226 4157 7294 4164 7294 4164 7298
4164 7299 4180 7301Special weather statement, Jun 22, 4:57 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
457 PM EDT FRI JUN 22 2012
RIZ001>004-006-222200-
EASTERN KENT RI-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE
RI-WASHINGTON RI-WESTERN KENT RI-
457 PM EDT FRI JUN 22 2012
AT 457 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND
PENNY SIZED HAIL OVER WEST GREENWICH...OR ABOUT 13 MILES WEST OF
WARWICK...MOVING NORTHEAST AT 25 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...COVENTRY...WEST WARWICK...EAST
GREENWICH...CRANSTON...WARWICK...JOHNSTON AND PROVIDENCE.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
THIS STORM WAS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. GET
INDOORS OR INSIDE A VEHICLE NOW! IF YOU ARE CAUGHT OUTSIDE...STAY
AWAY FROM ISOLATED TALL OBJECTS SUCH AS TREES. AVOID OPEN AREAS SUCH
AS GOLF COURSES AND BALL FIELDS.
&&
LAT...LON 4156 7175 4173 7178 4185 7140 4167 7140
4168 7140 4168 7144 4166 7140 4164 7140Special weather statement, Jun 22, 5:06 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 506 PM EDT FRI JUN 22 2012 CTZ004-RIZ001>005-222200- BRISTOL RI-EASTERN KENT RI-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-WINDHAM CT- 506 PM EDT FRI JUN 22 2012 AT 501 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND PENNY SIZED HAIL 8 MILES WEST OF COVENTRY...OR ABOUT 6 MILES EAST OF PLAINFIELD...MOVING NORTHEAST AT 20 MPH. * SOME LOCATIONS AFFECTED INCLUDE...FOSTER...COVENTRY...SCITUATE... GLOCESTER...CRANSTON...SMITHFIELD...JOHNSTON...NORTH SMITHFIELD... NORTH PROVIDENCE...PROVIDENCE...LINCOLN AND CUMBERLAND. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR URBAN AND SMALL STREAM FLOODING IN POOR DRAINAGE AREAS IS ALSO POSSIBLE. THIS STORM WAS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. GET INDOORS OR INSIDE A VEHICLE NOW! IF YOU ARE CAUGHT OUTSIDE...STAY AWAY FROM ISOLATED TALL OBJECTS SUCH AS TREES. AVOID OPEN AREAS SUCH AS GOLF COURSES AND BALL FIELDS. && LAT...LON 4164 7180 4191 7181 4200 7147 4175 7134
Special weather statement, Jun 22, 5:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 549 PM EDT FRI JUN 22 2012 NHZ011-222245- CHESHIRE NH- 549 PM EDT FRI JUN 22 2012 AT 548 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND PENNY SIZED HAIL 2 MILES SOUTHEAST OF KEENE...MOVING EAST AT 20 MPH. * SOME LOCATIONS AFFECTED INCLUDE...MARLBOROUGH...SULLIVAN... ROXBURY...NELSON AND HARRISVILLE. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED ROADS. && LAT...LON 4307 7207 4285 7207 4288 7231 4300 7234
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 5:29 PM EDT | Special Marine Warning | BOX | 61 min | |
| Jun 22, 6:21 PM EDT | Special Marine Warning | BOX | 54 min | |
| Jun 22, 6:26 PM EDT | Special Weather Statement | BOX | Essex | 34 min |
| Jun 22, 6:42 PM EDT | Special Weather Statement | BOX | Plymouth | 63 min |
| Jun 22, 6:54 PM EDT | Special Weather Statement | BOX | Plymouth | 51 min |
| Jun 22, 6:59 PM EDT | Special Marine Warning | BOX | 49 min | |
| Jun 22, 4:23 PM EDT | Special Weather Statement | BOX | Kent | 67 min |
| Jun 22, 4:57 PM EDT | Special Weather Statement | BOX | Kent | 63 min |
| Jun 22, 5:06 PM EDT | Special Weather Statement | BOX | Providence | 54 min |
| Jun 22, 5:07 PM EDT | Areal Flood Advisory | BOX | Kent, Providence | 3 hr |
| Jun 22, 5:26 PM EDT | Flash Flood Warning | BOX | Bristol, Kent, Providence | 3 hr |
| Jun 22, 5:27 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Kent, Newport, Providence, Washington | 39 min |
| Jun 22, 3:14 PM EDT | Special Weather Statement | BOX | 61 min | |
| Jun 22, 3:31 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 59 min |
| Jun 22, 4:01 PM EDT | Areal Flood Advisory | BOX | Capitol Planning Region | 3 hr |
| Jun 22, 4:02 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 35 min |
| Jun 22, 4:22 PM EDT | Areal Flood Advisory | BOX | Northeastern Connecticut Planning Region | 3 hr |
| Jun 22, 4:26 PM EDT | Special Weather Statement | BOX | 64 min | |
| Jun 22, 4:31 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 44 min |
| Jun 22, 4:36 PM EDT | Flash Flood Warning | BOX | Capitol Planning Region | 3 hr |
Nearby
Special Weather Statements in New Hampshire, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.